# SDR USAA20110224SB034

- Difficulty date: February 20, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2QEC300
- Part serial: 721199
- Condition: Leaking
- Location: Right
- Part time: 57,019 hours, 40,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDU - ON CLIMBOUT FROM CLT, EN ROUTE TO RDU, ALL THREE FLIGHT ATTENDANTS REPORTED A STRONG DIRTY FOOT, MUSTY, MOLDY SMELL FOR ABOUT FIVE MINUTES.  SEVERAL PASSENGERS COMPLAINED AND TWO FLIGHT ATTENDANTS COMPLAINED OF HEADACHES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT RDU.  MAINTENANCE ACCOMPLISHED 737 TROUBLESHOOTING CABIN ODOR JOB CARD 03L00021001. NO DEFECTS NOTED.  DETERMINED NR 2 ENGINE HAD INTERNAL OIL LEAK PER CURSORY BOROSCOPE.  REMOVED AND REPLACED NR 2 ENGINE FOR OIL CONTAMINATION PER JOB CARD 03L506710001.  ACCOMPLISHED POWERPLANT OPS CHECK PER JOB CARD 03L10171001 AND ENGINE GROUND TEST DATA JOB CARD 03L50672010.  LEAK AND OPS CHECK GOOD.
